| Model Number |
ANGEL CENTRIFUGE US (REFURBISHED) |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/17/2025, a facility representative reported via (b)(4) that an abs-10060r angel centrifuge malfunctioned and would not adequately separate the blood at the end of the cycle during a procedure.The abs-10061t prp kit was unable to be used due to the improper function of the centrifuge, but it did contain blood from the patient who was not affected.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, including incorrect device settings and/or improper surgical technique during use.The complaint allegation was not confirmed.No evidence of that failure was received.